# SDR REXA97080

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pitch Trim
- Condition: Inoperative
- Location: Elevator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM SYNC INOPERATIVE.  MEL'D TRIM SYNC.
